Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the best treatment for a groin rash in a 7-year-old?

My 7 year old developed a rash in her groin area after a few days of taking penicillin..we quit taking it. She had hives on her body too..i am giving her benadryl..should i be putting anything on rash in her diaper area( she doesnt wear diapers, i m just uding that as the area) the skin is slightly discolred and peely.
Mon, 17 Sep 2018
Report Abuse
Dermatologist 's  Response
Hi.

The rash could be drug induced hypersensitivity associated with urticaria. But the rash in groin could be due to Tinea or a candidal infection. As there are multiple differential diagnoses, you should consult your Dermatologist to pin point the final diagnosis and the management depends on final diagnosis.

Hope I have answered your query. Let me know if I can assist you further.
Regards,
Dr. Siva Subramanian,
Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Im having groin rashes since my 1st trimester and currently im on my second trimester of pregnancy. What would be the best ointment i can apply because its really bothering me esp durin perspiration. Theres also a little itchiness aside from pain and redness. thanks

doctor1 MD

Hello i have a groin rash in creavis between thigh and scotum. It is NOT itchy. My groin has been sweating and stinking. It is very raw and red glazed with a clear liquid which after touching and smelling is a horrible stinking smell. Can u help me? What treatment do you think i need. A few bumps around it as well.

doctor1 MD

I have a rash in my groin and my body is always itchy. For about 2 years I had rashes on both my feet. It seems to have cleared now but I still have to apply dipresone everyday. I take medication for high blood pressure - Micardi Plus, Zanidip and Spiractin. Are any of these causing my rash problems?